# SDR FDKA200607181

- Difficulty date: July 29, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N830MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145259
- Aircraft time: 13,857 hours, 12,529 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THE EMERGENCY LIGHT AT ROW 12A INOP.  MAINTENANCE SECURED WIRE.
